# SDR UPS05445089

- Difficulty date: July 23, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 87,225 hours, 21,374 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65B04332175
- Condition: Cracked
- Location: M/D
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1900 S23-24R STRINGER SHEAR TIE FOUND CRACKED, CRACK LENGTH 7/16".  BS 1900 STR 23-24R STRINGER SHEAR TIE REPLACED AS PER SRM 51-10-01 PG 9.
